# SDR SIMA0261

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - FLT 4048 - IN CRUISE, CAPTAIN''S WINDSHIELD SHATTERED.  CREW DECLARED AN EMERGENCY AND LANDED IN IND. (M)
